# SDR CA080220005

- Difficulty date: January 30, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 24,056 hours
- Engine: Pwa PT6*
- Propeller: Hartzl HCB4MP3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING DESCENT, THE PROPELLER AUTO-FEATHERED UNCOMMANDED. THE CREW ELECTED TO SHUTDOWN THE ENGINE AND PERFORMED A SINGLE ENGINE LANDING. POST FLIGHT INSP REVEALED A GRINDING NOISE WHEN TURNING THE PROP BY HAND. REDUCTION GEARBOX WAS CONTAMINATED WITH OIL. THE ENGINE HAS BEEN SENT FOR INVESTIGATION AND REPAIR. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED (TC NR 20080220005)
